# SDR VNAA20250529003

- Difficulty date: April 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Valve
- Part number: BA690951003
- Condition: Worn
- Location: Flotation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLOATATION VALVE AT AFT ACCESSORIES COMPARTMENT BULKHEAD FS 1098.       FLOATATION VALVE AT AFT ACCESSORIES COMPARTMENT BULKHEAD FS 1098 WAS REPLACED PER CRJ900 AMM 21-32-02 CONFIG. A02
